Error Estimates for Clenshaw-Curtis Quadrature.

L.W. Johnson; R.D. Riess

Numerische Mathematik (1971/72)

  • Volume: 18, page 345-353
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Johnson, L.W., and Riess, R.D.. "Error Estimates for Clenshaw-Curtis Quadrature.." Numerische Mathematik 18 (1971/72): 345-353. <>.

author = {Johnson, L.W., Riess, R.D.},
journal = {Numerische Mathematik},
pages = {345-353},
title = {Error Estimates for Clenshaw-Curtis Quadrature.},
url = {},
volume = {18},
year = {1971/72},

AU - Johnson, L.W.
AU - Riess, R.D.
TI - Error Estimates for Clenshaw-Curtis Quadrature.
JO - Numerische Mathematik
PY - 1971/72
VL - 18
SP - 345
EP - 353
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.